Switched to lower dosage birth control pills (Tri-Estarylla to Microgestin). Missed period but light bleeding. Could I have ovulated and conceived?

Birth control change. When switching birth control pills it is common for your menses to change in consistency. However birth control pills are not 100% effective, and pregnancy can not be ruled out. Therefore you should take a pregnancy test just to be sure. If you continue to have different symptoms you should go back to see your doctor. .

Related Questions

Missed period for 2 weeks but negative hpt after 7 WEEKS since last sex. Can I start taking birth control pills?

Yes. If you did the test correctly and it was negative 7 weeks after sex, you are not pregnant and may start taking BC pills. If you do not wish to be pregnant, use contraception all the time, every time. You may consider implanted contraceptive, or IUD. Practice safe sex. Read more...

Will taking 4 birth control pills make you miss a period?

No, should not. No, it may have caused some irregular bleeding, but it should not cause the period to be missed. You should check a pregnancy test, and if negative, see a doctor to investigate other possibilities. Read more...

This past month I switched from one brand of birth control pills to another. My period is late; are late/missed periods possible/normal considering?

Yes. Changing pills can take awhile to adjust. It is more common to have break thru bleeding but with some of the low dose pills periods become extremely light. Let your doctor know. It may mean you need a different pill. It is unlikely that you are pregnant if you have taken all the pills right, but a pregnancy test would be a good idea just to be sure. Read more...